# SDR UIEA201811012442

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T5213
- Part serial: NSN
- Condition: Gouged
- Location: Bs 915.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK,  BS 915.5, LBL 89 WAS GOUGED.  R & R THE SEAT TRACK SECTION IAW SRM 51-40-02-0G-0, AND EA 767-5301-28-A7430 I/R.
